Veröffentlicht

1968-01-01

Some non-maximal arithmetic groups

Schlagworte:

Teoría de los números, grupos discontinuos, grupos aritméticos (es)

Autor/innen

  • Nelo D. Allan Universidad Nacional de Colombia

Let k be a non-finite Dedekind domain, and σ be the ring of its integers. We shall assume that the ring R = σ/ (2) is finite. Let us denote by Mn (k) (resp. Mn(σ) ) the ring of all n by n matrices with entries in k (resp. in σ), and Gln (k) its group of units.

We denote by sln (k) the subgroup of Gln (k) whose elements g  have determinant, det g, equal to one. Let  H ε Mn  (σ) be a symmetric matrix, i.e., H = tH where tH denotes the transpose matrix of H. We let G = SO (H) = { g ε Sln (k) l tgHg = H }, and we let Gσ = G∩Mn (σ). We want to exhibit certain H for which Gσ is not maxinal in G, in the sense that there exist a subgroup Δ contains Gσ properly and [Δ : Gσ] is finite.

Zitationsvorschlag

APA

Allan, N. D. (1968). Some non-maximal arithmetic groups. Revista Colombiana de Matemáticas, 2(1), 21–28. https://revistas.unal.edu.co/index.php/recolma/article/view/31464

ACM

[1]
Allan, N.D. 1968. Some non-maximal arithmetic groups. Revista Colombiana de Matemáticas. 2, 1 (Jan. 1968), 21–28.

ACS

(1)
Allan, N. D. Some non-maximal arithmetic groups. rev.colomb.mat 1968, 2, 21-28.

ABNT

ALLAN, N. D. Some non-maximal arithmetic groups. Revista Colombiana de Matemáticas, [S. l.], v. 2, n. 1, p. 21–28, 1968. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/31464. Acesso em: 22 jan. 2025.

Chicago

Allan, Nelo D. 1968. „Some non-maximal arithmetic groups“. Revista Colombiana De Matemáticas 2 (1):21-28. https://revistas.unal.edu.co/index.php/recolma/article/view/31464.

Harvard

Allan, N. D. (1968) „Some non-maximal arithmetic groups“, Revista Colombiana de Matemáticas, 2(1), S. 21–28. Verfügbar unter: https://revistas.unal.edu.co/index.php/recolma/article/view/31464 (Zugegriffen: 22 Januar 2025).

IEEE

[1]
N. D. Allan, „Some non-maximal arithmetic groups“, rev.colomb.mat, Bd. 2, Nr. 1, S. 21–28, Jan. 1968.

MLA

Allan, N. D. „Some non-maximal arithmetic groups“. Revista Colombiana de Matemáticas, Bd. 2, Nr. 1, Januar 1968, S. 21-28, https://revistas.unal.edu.co/index.php/recolma/article/view/31464.

Turabian

Allan, Nelo D. „Some non-maximal arithmetic groups“. Revista Colombiana de Matemáticas 2, no. 1 (Januar 1, 1968): 21–28. Zugegriffen Januar 22, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/31464.

Vancouver

1.
Allan ND. Some non-maximal arithmetic groups. rev.colomb.mat [Internet]. 1. Januar 1968 [zitiert 22. Januar 2025];2(1):21-8. Verfügbar unter: https://revistas.unal.edu.co/index.php/recolma/article/view/31464

Bibliografische Angaben herunterladen

Aufrufe der Abstractseiten von Artikeln

68

Downloads

Keine Nutzungsdaten vorhanden.